# SDR DALA2015030401911

- Difficulty date: March 3, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 34,555 hours, 18,203 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 59-60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT STRINGER 42L BETWEEN FRAME 59 AND 60 HAS CORROSION.  REMOVED DAMAGE IAW SRM 51-74-00, DAMAGE REMOVAL DID NOT EXCEED 50 PERCENT MATERIAL LOSS IAW SRM 53-00-13, FIG 202. INSTALLED REPAIR DOUBLER IAW SRM 53-00-13, FIG 202, SHEET 4.
